RYL Forums


Forum Jump
Post New Thread  Reply
 
Thread Tools Search this Thread
Old 27-02-2013, 01:37 PM   #1
TheGiantPanda
 
TheGiantPanda's Avatar
 
Join Date: Dec 2008
Location: Dorset
weird things, 6 months after stopping

Hi,

If you come off psych medication after along time, for me it was 11 years, can it make you worse in the long run? like make you think and believe weird things?

I came off Olanzapine in August last year. I was on that particular drug for 4 years, prescribed to stop my rapid mood swings, it did the trick but eventually i was getting cumulative side effects which were horrible and i was told to either take risperidone or just try coming off them all together, i chose the latter.

Anyway, it seems like about every 2 months i just crash and get really low and suicidal, and since December have been experiencing some strange things.

my ex-therapist who has now left the CMHT 2 weeks ago said they could be pseudo-hallucinations. Things like believing theres something/someone in my house, the feeling of having somebody behind me, the feeling of being watched...i keep my webcam and mobile cam covered because i feel so uncomfortable with them uncovered as i feel like i'm being watched by spammers/hackers and things. I've had times when i've walked round work all night trying to keep my mouth covered as much as possible with my jacket cause i believed the air in the store was poisoning me and making me ill. The other day i was convinced i was being followed by people in silver cars and were taking notes and stuff. Cardboard cut outs are staring at me at work and i get so fearful people are gonna attack me and stuff for no reason, other things as well, and at the time i really am scared and i really believe it.
I remember once i thought the eyes of my orangutan bear were fitted with camera and were watching me. its now permanantly ontop of the wardrobe.


Some of these things come and go, others have stayed with me since december. It can last days and weeks or sometimes it can last just hours, its so weird i can't explain it, its like when the feelings have stopped its like oh right, what the ****? why was i feeling/thinking like that? but at the time its totally different.

I don't think about it before it happens either, i'm not thinking about weird stuff or anything, it just happens out of the blue and i have noticed it tends to be more when i'm stressed, depressed and anxious.

So can these things be a result of coming off the medication and that the medication has somehow messed up my head a bit?

Has anybody else experienced this?

its horrible.

Thankyou

Dave

TheGiantPanda is offline   Reply With Quote
2 Hugs Given By :
Old 28-02-2013, 05:05 PM   #2
Jelly Head
 
Jelly Head's Avatar
 
Join Date: Jun 2006
Location: Hampshire, UK.
I am currently:

I just wanted to say, your not alone. I'm in a similar boat myself at the moment. And i agree completely, it is horrible. In my case i was on meds for 8 years and now coming up for 8 months free and experiencing similar things. Apologies, as i can't get my head straight to explain in any more detail right now but feel free to PM me if you want to ask anything, or just want to chat.

Take care



Hugs Heal :)

Jelly Head is offline   Reply With Quote
Reply


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


Sea Pink Aroma
All times are GMT +1. The time now is 11:05 AM.